RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2016, Volume 302, Pages 59–105 (Mi admat6)  

This article is cited in 10 scientific papers (total in 10 papers)

Smooth and proper noncommutative schemes and gluing of DG categories

Dmitri Orlov

Algebraic Geometry Section, Steklov Math. Institute RAS, 8 Gubkin str., Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1016/j.aim.2016.07.014


Bibliographic databases:

ArXiv: 1402.7364
Received: 14.01.2016
Revised: 04.05.2016
Accepted:16.07.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/admat6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Orlov, “Geometric Realizations of Quiver Algebras”, Proc. Steklov Inst. Math., 290:1 (2015), 70–83  mathnet  crossref  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
    2. D. O. Orlov, “Gluing of categories and Krull–Schmidt partners”, Russian Math. Surveys, 71:3 (2016), 594–596  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. Polishchuk, “Homogeneity of cohomology classes associated with Koszul matrix factorizations”, Compos. Math., 152:10 (2016), 2071–2112  crossref  mathscinet  isi  elib  scopus
    4. A. Hochenegger, M. Kalck, D. Ploog, “Spherical subcategories in algebraic geometry”, Math. Nachr., 289:11-12 (2016), 1450–1465  crossref  mathscinet  zmath  isi  elib  scopus
    5. G. Tabuada, “A note on secondary $K$-theory”, Algebra Number Theory, 10:4 (2016), 887–906  crossref  mathscinet  zmath  elib  scopus
    6. V. A. Lunts, O. M. Schnürer, “New enhancements of derived categories of coherent sheaves and applications”, J. Algebra, 446 (2016), 203–274  crossref  mathscinet  zmath  isi
    7. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Russian Math. Surveys, 73:1 (2018), 1–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  adsnasa  isi  elib
    10. A. I. Efimov, “O gomotopicheskoi konechnosti DG-kategorii”, UMN, 74:3(447) (2019), 63–94  mathnet  crossref
  • Number of views:
    This page:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019